EconPapers    
Economics at your fingertips  
 

Existence of Solutions for a Modified Nonlinear Schrödinger System

Yujuan Jiao and Yanli Wang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We are concerned with the following modified nonlinear Schrödinger system: −Δu+u − (1/2)uΔ(u2) = (2α/(α + β)) | u|α−2 | v|βu, x ∈ Ω, −Δv + v − (1/2)vΔ(v2) = (2β/(α + β)) | u|α | v|β−2v, x ∈ Ω, u = 0, v = 0, x ∈ ∂Ω, where α > 2, β > 2, α + β

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/431672

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:431672

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:431672